Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Graphical Discussion of the Roots of a Quartic Equation

E. L. Rees
The American Mathematical Monthly
Vol. 29, No. 2 (Feb., 1922), pp. 51-55
DOI: 10.2307/2972804
Stable URL:
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.